# SDR AALA202204289598

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A300*
- Aircraft serial: 7336
- Aircraft time: 16,546 hours, 6,336 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Part serial: FR6529
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 DAMPER PRESSURE LOW. SERVICED DAMPER AND FOUND THE DAMPER REQUIRED REPLACEMENT DUE TO A LEAK. REPLACED DAMPER PER AMM 52-22-14.
